On Graded $2$-Absorbing Second Submodules of Graded Modules over Graded Commutative Rings
Kragujevac Journal of Mathematics, Tome 48 (2024) no. 1, p. 55
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we introduce the concepts of graded $2$-absorbing second and graded strongly $2$-absorbing second submodules. A number of results concerning these classes of graded submodules are given.
Classification :
13A02, 16W50
Keywords: Completely graded irreducible submodule, graded $2$-absorbing second submodule, graded strongly $2$-absorbing second submodule
Keywords: Completely graded irreducible submodule, graded $2$-absorbing second submodule, graded strongly $2$-absorbing second submodule
@article{KJM_2024_48_1_a3,
author = {Khaldoun Al-Zoubi and Mariam Al-Azaizeh},
title = {On {Graded} $2${-Absorbing} {Second} {Submodules} of {Graded} {Modules} over {Graded} {Commutative} {Rings}},
journal = {Kragujevac Journal of Mathematics},
pages = {55 },
year = {2024},
volume = {48},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2024_48_1_a3/}
}
TY - JOUR AU - Khaldoun Al-Zoubi AU - Mariam Al-Azaizeh TI - On Graded $2$-Absorbing Second Submodules of Graded Modules over Graded Commutative Rings JO - Kragujevac Journal of Mathematics PY - 2024 SP - 55 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/item/KJM_2024_48_1_a3/ LA - en ID - KJM_2024_48_1_a3 ER -
Khaldoun Al-Zoubi; Mariam Al-Azaizeh. On Graded $2$-Absorbing Second Submodules of Graded Modules over Graded Commutative Rings. Kragujevac Journal of Mathematics, Tome 48 (2024) no. 1, p. 55 . http://geodesic.mathdoc.fr/item/KJM_2024_48_1_a3/